# SDR AALA201705029019

- Difficulty date: April 4, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION AFT GALLEY LOWER SILL AT STRINGER 23L BETWEEN FR 66 AND FR 68. REPLACED LOWER SILL PER SRM 51-72-11, DRAWING D53480505 AND EA 269290.
